Will I always suffer from Reclast?Hello! I’m new to this website. I’m not even sure if I would have looked up this website unless I were researching Reclast infusions. I had my infusion ,the first I’ve ever gotten, on December 26th 2019. It is now the middle of May 2020 and I’m still having severe, debilitating side effects.These are appointments that Im doing since the coronavirus has started… appointments trying to get my symptoms under control. Is there something out there I don’t know about that can help me? I am so depressed due to taking this medicine.. if only I had known and could get the medicine out of me. I’m reading a lot of articles that talk about other people who have had the same side effects that last for months but does anybody know if these side effects will end ever?? I have went to numerous doctor appointments trying to figure it out what I can do about it to help with the side effects. I went through the initial gamut of hell at the beginning with my fevers chills body aches and such and that I could live with after about a week it turned into side effects that are still going on today which is horrible peripheral edema and pain, joint pain, muscle pain, blurry vision, confusion and depression. I refuse to get this done again and I’m very mad they would have a medicine like this on the market. I’ve never had anything kick my butt like this. With my history of a broad array of health issues I have never had to deal with side effects of a medication like this before. It’s a hundred times worse than breaking bones. I have reported this to the FDA and have not heard a word and I’m not sure what I expect to hear. Nonetheless, I continue to suffer daily and just want to know if there might be an end in sight. Has anybody out there had side effects that lasted months and months or a year and then it went away? I need to have some hope. Thank you all for reading my story.

There are Most a million doses of Reclast (mostly generic zolendronate ) given each year with only a tiny percentage who have severe reactions as you describe. I know this is closing barn door after the horse got out stuff, but was your vitamin D and kidney function checked before being given the infusion. Was it given slowly (over at least 15 minutes, preferred 30 minutes for a first dose? ). Were you on a different medication first?
Has your vitamin D be rechecked recently?